50 doctors + 40 hospital trips = joins online cult

Hot  
« on: January 19, 2016, 08:30:52 pm »

[Buddie]

Please! Does anyone else have this?  I feel like I’m being electricuted and burned ALIVE! It won’t let up… I feel the burning sizzling electricity radiating off my body. It goes feom this to extreme fiberglass itching. I LITERALLY feel like I’m being burnt alive by an electeuc fence. It hurts so badly! !!!! My brain buzzes abd sizzles.. I’m losing my will to live! I’m so ill! I’ve seen 50 drs..went to the hospital over 40 times… please don’t tell me to seek help!

Two Advil = cult panic

advil set back
« on: December 29, 2015, 06:15:01 am »

[Buddie]

Is it possible that 2 advil could have brought this acid burning and brain buzzing back full force ? I’m screaming in hell. I have not had this,degree of burning in months nor anY brain symptoms. I’m terrified I set myself up for months more of this or years. How is thjs even possible? I can’t continue on like this. I’m in literal hell on earth!!! Every single nerve ending is torched!!!!

Re: advil set back
« Reply #1 on: December 29, 2015, 07:59:27 am »

[Buddie]

I don’t think so…I take advil and never have this happen but we are all different.

Re: advil set back
« Reply #2 on: December 29, 2015, 03:16:22 pm »

[Buddie]

Some people can handle NSAIDS. I’m not one of them. The one thing I’ve found out about taking other pharma drugs during w/d is that they tend to enhance some of the side effects of benzo w/d and vice versa.

I would stop taking the Advil altogether if I were you. I think this is just a temporary setback. Just hang in there, and you’ll stabilize.

I’m so sorry you’re going through this. Hugs to you!! :smitten: